UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Estimating panel data duration models with censored data

Lee, S; (2008) Estimating panel data duration models with censored data. ECONOMETRIC THEORY , 24 (5) 1254 - 1276. 10.1017/S0266466608080493.

Full text not available from this repository.

Abstract

This paper presents a method for estimating a class of panel data duration models, under which an unknown transformation of the duration variable is linearly related to the observed explanatory variables and the unobserved heterogeneity (or frailly) with completely known error distributions. This class of duration models includes a panel data proportional hazards model with fixed effects. The proposed estimator is shown to be n(1/2)-consistent and asymptotically normal with dependent right censoring. The paper provides some discussions on extending the estimator to the cases of longer panels and Multiple states. Some Monte Carlo studies are carried out to illustrate the finite-sample performance of the new estimator.

Type: Article
Title: Estimating panel data duration models with censored data
Location: Evanston, IL
DOI: 10.1017/S0266466608080493
Keywords: SINGLE-INDEX MODELS, SEMIPARAMETRIC ESTIMATION, NONPARAMETRIC-ESTIMATION, REGRESSION-ANALYSIS, TRANSFORMATION, DISTRIBUTIONS
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL SLASH
UCL > Provost and Vice Provost Offices > UCL SLASH > Faculty of SandHS > Dept of Economics
URI: http://discovery.ucl.ac.uk/id/eprint/179422
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item